Bottom lip swelled huge. Upper left also swelled as well as upper eyelid on same side of face. Botox was only on forehead. Why is my whole face affected?
Botox on Forehead 2 Days Ago, Lips Swelled Today, Why?
Doctor Answers 5
Swelling in area not treated by botox
If there is distant swelling from a site in which botox was injected, is it a fluid shift, reaction to a numbing cream that was used, an allergic or delayed drug reaction, or a coincidental unrelated disease? It would be extremely rare for a localized, one-sided cheek swelling to be related to an allergic reaction to Botox on the forehead.
Anyone experiencing possible allergic reactions to any medication should notify their doctor immediately and if symptoms worsen take it seriously in case breathing becomes difficult, it would be mandatory to go to the closest emergency department of a hospital or call 911.
Have a question? Ask a doctor
Lip swelling and Botox injection
It's not likely your lip swelling is related to the Botox injection in your forehead, but from what you describe, you may be experiencing lid ptosis or droop that is a result of Botox getting into your eyelid. Follow up with the provider for a proper assessment and always discuss expectations and potential complications prior to any treatment so you are informed.
Botox of forehead does not cause lip swelling
Botox injected into the forehead cannot in any plausible way result in swelling of the lips. The Botox cannot migrate, and even if it could, it never causes swelling. You might have an irritant or allergic contact dermatitis on your lips, make sure to speak with your dermatologist for a proper diagnosis.
You might also like...
Botox Injected to Forehead Doesn't Cause Lip Swelling
I do not believe the swelling you are describing in the lips is related to the Botox injections you received in the forehead. I would contact your primary care doctor if the lip swelling persists.
Botox isn't the cause of this
This would be unrelated to the Botox and mere coincidence. Botox in the forehead wouldn't affect swelling of the mouth. You should get into your GP asap because it sounds like some type of allergic reaction, but not to the Botox, that would have been absolutely immediate.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.